Linearly independent elements in $N$-groups with finite Goldie dimension
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 433-441
Printed September 1, 2005
Satyanarayana Bhavanari and Syam Prasad Kuncham
Nagarjuna University, Manipal Institute of Technology
Abstract : The concepts {\it linearly independent elements} and {\it $u$-linearly independent elements} in an $N$-group $G$ where $N$ is a near-ring, were introduced and studied. A few important results in the theory of vector spaces were generalized to $N$-groups.
Keywords : Goldie dimension, uniform ideal, complement, linearly independent elements, essentially spanning subset, $u$-linearly independent elements
MSC numbers : 16A55, 16A66, 16A76
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd